Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Growth property for the minimal surface equation in unbounded domains


Author: Jenn-Fang Hwang
Journal: Proc. Amer. Math. Soc. 121 (1994), 1027-1037
MSC: Primary 35B30; Secondary 35J60, 49Q05, 53A10
DOI: https://doi.org/10.1090/S0002-9939-1994-1204379-X
MathSciNet review: 1204379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Here we prove that if u satisfies the minimal surface equation in an unbounded domain $ \Omega $ which is properly contained in a half plane, then the growth rate of u is of the same order as the shape of $ \Omega $ and $ u{\vert _{\partial \Omega }}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B30, 35J60, 49Q05, 53A10

Retrieve articles in all journals with MSC: 35B30, 35J60, 49Q05, 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1204379-X
Article copyright: © Copyright 1994 American Mathematical Society